# SDR CALA2023110303274

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 75,108 hours, 27,591 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Failed
- Location: R/H Horizontal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL REQUIRED REMOVAL AND REINSTALL FOR FAILED FREEPLAY CHECK. REFER TO PEMCO NR. 14460.0014. REMOVAL AND REPLACEMENT OF HORIZONTAL HINGE FITTING COMPLETED, HORIZONTAL STABS REMOVED AND REINSTALLED. IAW B737 AMM 21-41-11, SOPM 20-50-03. CMM 55-10-07 REPAIR S-1.
